• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



O/T Implanon ?

#1
Do any of you ladies have this?

I have had mine for just over 2 years now, and am really thinking of having it out, because of the irregular bleeding and pain after intercourse, and my bones are ever so achy especially my back, pelvis and hips.. Which is a side effect :(

What were/are your experiences ?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

pinkyfluff

Grappling with life
#2
Had mine for about 2 years, but suffered much the same side effects as you. I ended up with the implanon and taking cerazette to try and stop bleeding after 8 weeks solid. I ended up having the implant out and stayed on cerazette.

xx
 
#3
Ah i am so glad i not alone then, is cerazette classed as the safe pill? I am sure this has been offered to me, what affects does this have ? I do anything to feel normal again! lol
 
#4
I have only had mine for just only 2 months and so far so good for me. In fact I was only thinking this morning how its going really well. I don't seem to have any of the side effects you are talking about, but then its really early days. They said I had to wait 6 months to give it a chance. Hope you get it sorted one way or another x
 
#5
I've had mine for about 15 months now. Occasional bleeding (approx every 3-4 months for a week or so. No other side effects or complaints at all about the whole thing.

When you ask is Cerazette is classed as the "safe pill", what do you mean? Nothing is 100% effective or safe, and everyone experiences different effects of contraceptive pills unfortunately.

Have you discussed this issue with your family planning clinic or GP?
 

pinkyfluff

Grappling with life
#6
They put me on cerazette as I was too overweight for femodene that I had previously been on. Side effect wise it difficult to say if they are all down to the pill, BUT I blame it for my skin now thinking its 14, I have breakouts along my jaw if I am not careful with what I use. And my sex drive is very very low.

Discuss all options with your family planning clinic.

xx
 
#7
I've had implanon in for c16years & never had a problem, getting used to not having periods took a while, but I wouldn't try anything else now. Our family is complete but I wouldn't consider sterilisation as implanon for me works just fine. But we are all different & if it's not working for you try something else you'll not feel happy until you do.
 

bettylollypop

soon to be skinny minnie
#8
I bled constantly for about 10 months whilst had my implanon in. My dr just said it was settling in and i had to fight to get it removed, i could not have went any longer with the heavy constant bleeding xx
 

leannemarie28

That mars bar aint love..
#9
Just had mine out!! she couldnt get it out so i have a massive bruise and scar :( but ah well i already feel better!! I think its great if you dont suffer the side effects...if you do its possibly one of the worst things to have! lol! xx
 

MrsDetermined

Better drink that water!
#10
Havent read all the replies but I hate mine cos I think it makes me moody. I hate the irregular periods but the thing I want to ask...

IS hip/pelvis/back pain really a side effect???? Im being monitored for my severe pain where I'm struggling to do much without pain - could it be the implanon?
 


Similar threads